| Model Number |
354213 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/22/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: it was reported that the cassette leaked.The sequence was assessed and identified as not being the dot sequence originally noted in initial recall (4/2).The leak was identified as coming from, where the red arrow is pointing below.It appeared as a small puncture or incision and thus my team assumed it occurred during time of placement in pump.No patient involvement.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample was provided for evaluation.One photograph depicting a drawing of horizon cassette and circled area of location of reported defect was returned for evaluation from facility.Photograph was visually evaluated, and it should be noted that the location of the reported defect circled on photograph is of the window weld on horizon cassette.The reported defect is confirmed.In order to address the issue of leakage within the cassette portion of the pump sets, b.Braun has initiated a corrective action/preventative action (capa 2021-007-pa) which provides for root cause analysis and corrective action.Additionally, as a result of this issue, b.Braun has initiated a voluntary medical device correction for multiple batches of outlook® pump sets including the batch identified from this complaint.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.